# SDR 06FDEA1407

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIES AT FRAME BS 1721 BETWEEN LONGERON 52 AND 51L IN CENTER CARGO COMPARTMENT.  CORROSION REMOVED AS PER SRM 51-21-01 VOL.II. ORIGINAL MATERIAL THK. 0.090" REMOVED   0.006"X L=8"X W=3" REMAIN 0.084" FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG.1A VOL.I.   CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
